Journal of Symbolic Logic

$\Sigma^1_2$ and $\Pi^1_1$ mad families

Asger Törnquist

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We answer in the affirmative the following question of Jörg Brendle: If there is a $\Sigma^1_2$ mad family, is there then a $\Pi^1_1$ mad family?

Article information

Source
J. Symbolic Logic Volume 78, Issue 4 (2013), 1181-1182.

Dates
First available in Project Euclid: 5 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1388953999

Digital Object Identifier
doi:10.2178/jsl.7804080

Mathematical Reviews number (MathSciNet)
MR3156517

Zentralblatt MATH identifier
1325.03058

Citation

Törnquist, Asger. $\Sigma^1_2$ and $\Pi^1_1$ mad families. J. Symbolic Logic 78 (2013), no. 4, 1181--1182. doi:10.2178/jsl.7804080. https://projecteuclid.org/euclid.jsl/1388953999


Export citation